# SDR SWAA091193

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 76,256 hours, 41,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6142221
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED CHARGER ASSY PER MM.
